IDEAS home Printed from https://ideas.repec.org/a/gam/jmathe/v11y2023i9p2068-d1134063.html
   My bibliography  Save this article

A Deterministic Setting for the Numerical Computation of the Stabilizing Solutions to Stochastic Game-Theoretic Riccati Equations

Author

Listed:
  • Samir Aberkane

    (Campus Sciences, Université de Lorraine, CRAN, UMR 7039, BP 70239, Vandoeuvre-les-Nancy CEDEX, 54506 Nancy, France
    CNRS, CRAN, UMR 7039, 54500 Nancy, France
    These authors contributed equally to this work.)

  • Vasile Dragan

    (Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-014700 Bucharest, Romania
    The Academy of the Romanian Scientists, Str. Ilfov, 3, 50044 Bucharest, Romania
    These authors contributed equally to this work.)

Abstract

In this paper, we are interested in the numerical aspects of the class of generalized Riccati difference equations which are involved in linear quadratic (LQ) stochastic difference games. More specifically, we address the problem of the numerical computation of the stabilizing solutions for this class of nonlinear difference equations. We propose an iterative deterministic algorithm for the computation of such a global solution. The performances of the proposed algorithm are illustrated with some numerical examples.

Suggested Citation

  • Samir Aberkane & Vasile Dragan, 2023. "A Deterministic Setting for the Numerical Computation of the Stabilizing Solutions to Stochastic Game-Theoretic Riccati Equations," Mathematics, MDPI, vol. 11(9), pages 1-16, April.
  • Handle: RePEc:gam:jmathe:v:11:y:2023:i:9:p:2068-:d:1134063
    as

    Download full text from publisher

    File URL: https://www.mdpi.com/2227-7390/11/9/2068/pdf
    Download Restriction: no

    File URL: https://www.mdpi.com/2227-7390/11/9/2068/
    Download Restriction: no
    ---><---

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:11:y:2023:i:9:p:2068-:d:1134063. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.